MathSciNet Relay Station
MathSciNet bibliographic data
MR1692184 (2000d:90094) 90C34 (90C46)
Rückmann, J. J.; Shapiro, A. First-order optimality conditions in generalized semi-infinite programming. J. Optim. Theory Appl. 101 (1999), no. 3, 677–691.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement